# SDR AWXA200200038

- Difficulty date: December 30, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298871
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-15 CHECK MAINTENANCE FOUND A 1 1/2" CRACK AT THE L2 DOOR FWD LOWER CUTOUT THAT EXTENDS OUT OF A COUNTER SUNK SCREW HOLE BS 960, CRACK WAS VERIFIED BY HFEC INSPECTION. MAINTENANCE CUTOUT CRACKED AREA OF OUTER SKIN AND FABRICATED A FILLER, -1 INNER PLATE DOUBLER, -2 PLATE DOUBLER, AND -3 OUTER PLATE DOUBLER AND INSTALLED REPAIRS AT BS 960 IAW AWA ER 03-5361-02014-TB2.
